BibTeX record journals/cj/Rohlf75

download as .bib file

@article{DBLP:journals/cj/Rohlf75,
  author    = {F. James Rohlf},
  title     = {A New Approach to the Computation of the Jardine-Sibson B\({}_{\mbox{k}}\)
               Clusters},
  journal   = {Comput. J.},
  volume    = {18},
  number    = {2},
  pages     = {164--168},
  year      = {1975},
  url       = {https://doi.org/10.1093/comjnl/18.2.164},
  doi       = {10.1093/comjnl/18.2.164},
  timestamp = {Sat, 20 May 2017 00:22:25 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cj/Rohlf75},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier